MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL GRYPHON SLOTTED SAWTOOTH GDE; BONENAIL GUIDEWIRE
Model Number 210824
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that gryphon pro knot saw tooth drill guide failed due to the device being old, dull and worn.The complaint device was received and evaluated.Visual observations reveal that the handle assembly and the shaft were received disassembled, damages were observed in tooth of the drill.However, the laser impressions on the handle and at the shaft are in good conditions.Customer complaint can be confirmed.The possible root cause for the reported failure can be attributed to the age and repeated use of the device causing fair wear and tear, as mentioned on the event description, the device failed due to being old, dull and worn.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
The sales rep reported via phone call that the customer's gryphon pro knot saw tooth drill guide failed during a labrum procedure due to the device being old, dull and worn.The case was completed using another like device.There were no adverse patient consequences or time delay.The sales rep was not present for the case.The device will not be returned for evaluation as it was discarded by the customer facility.

Brand Name
GRYPHON SLOTTED SAWTOOTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10061018
Report Number1221934-2020-01385
Device Sequence Number3600149
Product Code LXH
UDI-Device Identifier10886705024063
UDI-Public10886705024063
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210824
Device Catalogue Number210824
Device Lot Number1504001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date05/15/2020
Patient Sequence Number1